MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGMR404010
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 07/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2022, patient was treated for a descending thoracic aneurysm utilizing gore® tag® conformable thoracic stent graft with active control system (ctagac).On (b)(6) 2022, patient was also treated for an abdominal aortic aneurysm utilizing gore® excluder® conformable aaa endoprosthesis.On (b)(6) 2024, upon reviewing a ct for this patient, a distal type 1b endoleak was observed on ctagac device tgmr404010.It is unknown if there was any aneurysm growth.The cause of this endoleak remains unknown.It was later reported that on (b)(6) 2024, patient underwent a reintervention procedure.During the procedure, the physician was unable to get a 22fr sheath due to small access.Physician was aware of this going into the procedure.Physician implanted a 8mmx39mm gore® viabahn®vbx balloon expandable endoprosthesis in the left external iliac.Physician still was not able to get sheath or graft in.Physician attempted to put in a ctagac device, but was not able to implant due to small access.Physician is bringing patient back for another procedure to do a cutdown and sew a conduit to her common iliac artery, as a means to be able to get the device in.On (b)(6) 2024, patient underwent surgery.Physician extended prior ctagac device with another 40mmx15cm ctagac device.Patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: code c21 - results pending completion of product history review.H6: code b20 ¿ the device remains implanted and, therefore, was not available for direct analysis by gore.It should be noted that, per the gore® tag® conformable thoracic stent graft with active control instructions for use (ifu), adverse events that may occur and / or require intervention include, but are not limited to, endoleak.Patient medical history includes: high cholesterol; thyroid disease; copd; primary hypertension.Patient medication includes: sertaline hcl; metroprolol succinate; methotrexate; lisinopril; levothyroxine sodium; aspirin; atenolol.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Updated section g3/g4.Updated section h6.H6: code c19-a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.As the device was not accessible, the product history review (phr) review was the extend of the investigation.No device problem was found per review of these records.
 
Additional Manufacturer Narrative
Updated section g3/g4, h2, and h10.Images were provided.The imaging evaluation performed by a clinical imaging specialist showed the following: ¿ one time-point available for evaluation: post-implantation cta dated 7/09/2024.¿ there is contrast outside the distal end of the implanted gore® tag® conformable thoracic stent graft.¿ there is lack of distal device apposition, thereby, confirming the distal type i endoleak.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
lillian espinoza
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key20064568
Report Number2017233-2024-05264
Device Sequence Number7784451
Product Code MIH
UDI-Device Identifier00733132646838
UDI-Public00733132646838
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Catalogue NumberTGMR404010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Supplement Date Received by Manufacturer08/30/2024
09/30/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date09/17/2024
10/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight52 KG